Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Kalkriese event
#1
Anyone know exactly when it will took place next may?
Do you know any related web site?
Luca Bonacina
Provincia Cisalpina - Mediolanum
http://www.cisalpina.net
Reply
#2
The weekend of 15-16 May.

Website: http://www.kalkriese-varusschlacht.de/e ... events.htm

Programme:

International Roman Days, 15th and 16th May 2005

Children's Museum
Clothes form Romans, Children's Programme 10:00 till 11:30 a.m.;1:30 till 2:30 p.m; 4:30 till 6:00 p.m. Archaeology for Children 11:30 till 12:00 a.m; 2:30 till 3:00 p.m.
Coins from Kalkriese, Children's Programme 12:00 till 12:30 a.m; 3:00 till 3:30 p.m.
Four wins all: Roman Games Contest 12:30 till 1:30 p.m; 3:30 till 4:30 p.m.
Mixed-Zone to the Tower
Modern Culinaria 10:00 a.m. till 6:00 p.m.
Time Window: Prussians 1813 visit Kalkriese 10:00 a.m. till 6:00 p.m.
Great Parade of all Groups Sunday, 6:00 p.m. & Monday, 5:30 p.m.
Museum
Insights into the Varus Battle, short Lectures (approx. 30 Min.)
10:30; 11:00; 11:30; 12:00 a.m.; 1:00; 2:00; 2:30; 3:00; 4:00; 4:30; 5:00 p.m.
The Kalkriese-Click - Join in-Multimedia for Children 10:00 a.m. till 6:00 p.m.
6.000 "Playmobil"-Romans in Kalkriese - for small and big Children 10:00 a.m. till 6:00 p.m.
Guided Tours through the Park (Start beneath the Museum) 11:00 a.m; 2:00 p.m.
Education room in the Museum
Carving Lucky Charms and Potsherd Puzzle 10:00 till 12:00 a.m.; 1:00 till 6:00 p.m.
Tower
Guided Tour: Special Exhibition "Kalkriese - 15 Years of Archaeology" 12:30 a.m. & 2:30 p.m.
Tower-Tour (Start on top of the Tower, approx. 30 Min.) 11:00; 12:00 a.m; 1:00; 2:00; 3:00; 4:00; 5:00 p.m.
Fireplace in the Germanic Forrest
Cooking like the Germanic Tribes (approx. 60 Min.) 10:30 a.m.
Cooking like the Romans (approx. 60 Min.) 2:30 p.m.
Park
Horse Rider's Arena
Germanic Combat Riding with Equites Digni (approx. 45 Min.) 10:15 a.m.; 14:15 p.m. (Sunday & 6:30 p.m.)
Cavalry Manoeuvres and Horse Show after Arian with Timetrotter (approx. 60 Min.) 12:15 a.m. & 4:45 p.m.
Stage between Gladiator's and Horse Rider's arena
Germanic Fashion Show with the Chasuari Group (approx. 45 Min.) 11:00 a.m.
Roman Fashion Show in Dialog with Augusta Treverorum Suburbana (approx. 45 Min.) 3:00 p.m.
Gladiator's Arena
Gladiator Fights with Familia Gladiatoria Pannonica (approx. 30 Min.) 11:45 a.m; 1:15 & 3:45 p.m.
Hastae Throwing and Archery with Legio I Minervia Pia Fidelis (approx. 30 Min.) 10:30 a.m.& 2:30 p.m.
Balista Contest and Skorpio Shooting
with I. Römercohorte Opladen and Gemina Project (approx. 30 Min.) 12:45 a.m. & 5:15 p.m.
Germanic Camp
Life in Germania, Felting, Forging, Cooking, Working with Leather and Casting Bronze, Weapons,
Military Camp, Coin Minting with a Hammer for children and adults
Roman Camp
Vicus, Taberna, Military Camp, Drill Shows and Military Equipment, Military Manoeuvres
Town Matron, Dentist, Games, Cooking and Baking with Visitors, Goldsmith's Work, Orderly Room, Ointments and Perfumes, Hole Board Weaving, Armours, Forgery, Fire Making with Visitors, Gem Cutting, Weaving Loom and Working with Wool, Sandals, Making Wax Boards, Roman pottery…
Forging for Children (approx. 45 Min.) 10:30 & 12:30 a.m.; 2:30 & 4:30 p.m.
Roman Replica and Jewellery Design, Workshop (liable to pay) (approx. 60 Min.) 12:30 a.m. & 3:00 p.m.
Fighting at the Rampart with Germanic, Chasuari and Roman Groups (approx. 45 Min.) 4:00 p.m.
Archaeology today
Info-Tent at the excavation site, Sand Sieving for Children, Restorer Information 10:00 a.m. till 6:00 p.m.
Robert Vermaat
MODERATOR
FECTIO Late Romans
THE CAUSE OF WAR MUST BE JUST
(Maurikios-Strategikon, book VIII.2: Maxim 12)
[Image: artgroepbutton.jpg]
Reply
#3
Tony Clunn's website has more photos.

[url:30a4lfz4]http://www.varusbattle.com/[/url]
Richard Campbell
Legio XX - Alexandria, Virginia
RAT member #6?
Reply


Forum Jump: